Loading [MathJax]/jax/output/CommonHTML/jax.js
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Geometric Methods in Modern Physics cover

Volume 17, Issue 07 (June 2020)

Research Articles
Open Access
Precessional angular velocity and field strength in the complex octonion space
  • 2050091

https://doi.org/10.1142/S0219887820500917

Research Articles
No Access
Analogous BMS symmetry in QED and quantum anomaly in Dirac and Weyl semimetals
  • 2050095

https://doi.org/10.1142/S0219887820500954

Research Articles
No Access
Marginally trapped surfaces in null normal foliation spacetimes: A one step generalization of LRS II spacetimes
  • 2050097

https://doi.org/10.1142/S0219887820500978

Research Articles
No Access
Swampland criteria and cosmological behavior of Tsallis holographic dark energy in Bianchi -III Universe
  • 2050098

https://doi.org/10.1142/S021988782050098X

Research Articles
No Access
On the geometry of lightlike submanifolds of indefinite statistical manifolds
  • 2050099

https://doi.org/10.1142/S0219887820500991

Research Articles
No Access
Semi-invariant Riemannian submersions from nearly Kaehler manifolds
  • 2050100

https://doi.org/10.1142/S0219887820501005

Research Articles
No Access
Mannheim curves and spherical curves
  • 2050101

https://doi.org/10.1142/S0219887820501017

Research Articles
No Access
Observational constraints of emergent universe in f(R,T) gravity with bulk viscosity
  • 2050102

https://doi.org/10.1142/S0219887820501029

Research Articles
No Access
Noncommutative wormholes solutions with conformal motion in the background of f(𝔾,𝕋) gravity
  • 2050103

https://doi.org/10.1142/S0219887820501030

Research Articles
No Access
Coupled dispersionless and generalized Heisenberg ferromagnet equations with self-consistent sources: Geometry and equivalence
  • 2050104

https://doi.org/10.1142/S0219887820501042

Research Articles
No Access
Riemann solitons and almost Riemann solitons on almost Kenmotsu manifolds
  • 2050105

https://doi.org/10.1142/S0219887820501054

Research Articles
No Access
Vortex solutions of Liouville equation and quasi spherical surfaces
  • 2050106

https://doi.org/10.1142/S0219887820501066

Research Articles
No Access
Decelerating to accelerating scenario for Bianchi type-II string Universe in f(R,T)-gravity theory
  • 2050108

https://doi.org/10.1142/S021988782050108X

Research Articles
No Access
Directional massive gravity
  • 2050109

https://doi.org/10.1142/S0219887820501091

Research Articles
No Access
Noether generators and the Klein–Gordon potential on spaces with nonzero Weyl tensor
  • 2050110

https://doi.org/10.1142/S0219887820501108

Research Articles
No Access
Viability of Bianchi type V universe in f(R,T)=f1(R) +f2(R)f3(T) gravity
  • 2050111

https://doi.org/10.1142/S021988782050111X